Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2016  |  Volume : 48  |  Issue : 4  |  Page : 460--461

Phenytoin-induced encephalopathy in a child

Sumit Mehndiratta 
 Department of Pediatrics, SDN Hospital, New Delhi, India

Correspondence Address:
Sumit Mehndiratta
Department of Pediatrics, SDN Hospital, New Delhi
India

Phenytoin is a commonly used antiepileptic medication in the pediatric age group, but it has a narrow therapeutic range. Various adverse effects have been reported commonly. We report a relatively rare case of encephalopathy in a child from overdose of injectable phenytoin due to ignorance of the previous treatment. Scrutiny of medical records and history is of utmost importance while administering such medications.


How to cite this article:
Mehndiratta S. Phenytoin-induced encephalopathy in a child.Indian J Pharmacol 2016;48:460-461


How to cite this URL:
Mehndiratta S. Phenytoin-induced encephalopathy in a child. Indian J Pharmacol [serial online] 2016 [cited 2019 Jul 17 ];48:460-461
Available from: http://www.ijp-online.com/article.asp?issn=0253-7613;year=2016;volume=48;issue=4;spage=460;epage=461;aulast=Mehndiratta;type=0